# SDR CWQA20140923001

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N498AB
- Make and model: Cessna 560XL
- Aircraft serial: 5605116
- Aircraft time: 6,985 hours, 5,029 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 991240910
- Part serial: 440
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,985 hours, 5,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

DURING CRUISE CREW EXPERIENCED CABIN PRESSURIZATION FLUCTUATIONS & THEN LOSS OF CABIN PRESS CONTROL.  CHECK LIST FOLLOWED, EMER DECLARED, OXYGEN MASKS DEPLOYED, EMER DECENT & UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  PRIMARY OUTFLOW VLV REPLACED PN 9912409-10 SN 440.  OPERATIONS CHECKED GOOD.
